Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
txs

pale skin while on accutane =/ plz help

Recommended Posts

hey people im 15 years old&im about to finish my accutane course but theres something that really bugs me&its my pale face i used to have kinda dark skin&now i look really pale and my face is supper dry. i was wondering if my paleness will go away after accutane i dont wanna look pale :wall:

Share this post


Link to post
Share on other sites

thanks oli girl its just really weird that my face is supper pale&like the rest of my body is brown but yeah hopefully it goes away after im done with accutane =]

Share this post


Link to post
Share on other sites

I imagine it will disappear eventually, like the redness/flushing-- for MOST people.

You always have the option of using a progressive glow moisturizer to add a bit more of a tan colour.

Share this post


Link to post
Share on other sites
thanks oli girl its just really weird that my face is supper pale&like the rest of my body is brown but yeah hopefully it goes away after im done with accutane =]

Yeah, I hope it does go away for you, maybe let your derm know and maybe lower your dosage a little. Not sure how much you are on.

It's hard to say though if it will go away, but for some it does.

Ihateacnesobad-This person is not flushing and for many flushing doesn't always go away, you were lucky. you can acutally see the accutane/mino flushing thread in the roseaca fourm.

Share this post


Link to post
Share on other sites

im on 80 mg a day. ive been noticing that whenever i use a moisturizer my face looks less pale so im gonna stick with that. were you ever pale while on accutane??

Share this post


Link to post
Share on other sites

Hey im 18 years I was on accutane i think ill say 2 years ago and ever since then my face has been pale i meen my skin color of my neck and down my body is brown and you not sort of dark and my face is white i have tried everything from going out in the sun to get a tan or whatever but man i can get one my skin is really sensity when it come to being outsid ein the sun for too long and also my skin is really really dry and although i put alot of lotion and what not my face after a couple of hours gets dry and chap again, it suckss! but i meen pimpl ewise i dont get any like before i get some like from time to time but othe rthan that is good but is messed upo how i got this pale face and dry skin. It just has to do with how your skin works everybody's skin is different.

Share this post


Link to post
Share on other sites

I'm sure it will go away after your course. i am BLACK and my skin was so pale on Accutane people thought I was sick, in fact i kind of thought I was the only one who had this happen to them. lol, not a big deal, just get some spray tan i guess ;-]

Share this post


Link to post
Share on other sites

Better to be pale temporarily and heal your acne forever, than to get a tan or something that could compromise your treatment. Just wait a while after you're done accutane so that you can slowly ease into sun exposure. Also, for the record, being pale used to be a sign of royalty lol. :P

hey people im 15 years old&im about to finish my accutane course but theres something that really bugs me&its my pale face i used to have kinda dark skin&now i look really pale and my face is supper dry. i was wondering if my paleness will go away after accutane i dont wanna look pale :wall:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×